# SDR SWAA2022010450065

- Difficulty date: December 3, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 52,359 hours, 31,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION; 2 EA FASTENERS ON AFT CARGO FLOOR TO SIDEWALL SUPPORT SHIELD; BS 787; RBL 25 AND RBL 26 ; / [01] NO ALLOWABLE LIMITS IN THE SRM FOR CORROSION ON FASTENERS. THE FASTENERS ARE COMMON TO SHIELD BS 767-792 RBL 25 WL 157 AND IS OUT OF LIMITS AND TO BE REPLACED ON CUST CARD TTG8Q009MY49; [02] VERIFIED CORRECTIVE ACTIONS STEP 1.; [03] VERIFIED WORK CARD COMPLETE.
